# SDR CALA2025100109488

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209300000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT -Y765 CORRODED AT FR 67.   REMOVED THE FLOOR SUPPORT, -Y765 FR67-70 IAW SRM 51-42-11/001, REV 154, REPLACED THE FLOOR SUPPORT, -Y765, FR67-70 IAW SRM 51-72-11/0 01, REV 154.
